| Catalog Number |
CF7-7-100 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product analysis damage was noted to the catheter heating element/coil.The heating element/coil of the catheter was detached/ unraveled.M icroscopic examination revealed bubbling/ burning/ unravelling where the heating element/coil detached.Device did not undergo functional and continuity/resistance testing due to the damage seen to the heating element/coil.The catheter cable connector was examined: the catheter reference key shows evidence of wear, and the red ink was visible in some areas.All pins were visually inspected to be straight visual inspection of the returned catheter revealed one kink along the shaft; the kink was observed at approx.50.5 cm from the distal tip of the device medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the cf7-7-100 closurefast 7f 100cm catheter was not responding, was not recognized, and had inadequate catheter contact.The device was not reprocessed, the lumen was not flushed prior to use, and a guidewire was not used for insertion.Proper temperature was not reached.The physician completed the procedure by using a new catheter.No additional treatment was required.No patient complications have been reported as a result of this event.When the device was received for evaluation it was noted that the probe was detached.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.